Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Li Ta-Tsien and Chen Yunmei
Title: Global classical solutions for nonlinear evolution equations
Additional book information: Longman Scientific and Technical, Harlow, 1992, xii+209 pp., US$69.00. ISBN 0-58205588-1.

References [Enhancements On Off] (What's this?)

  • [1] Demetrios Christodoulou and Sergiu Klainerman, The global nonlinear stability of the Minkowski space, Princeton Mathematical Series, vol. 41, Princeton University Press, Princeton, NJ, 1993. MR 1316662
  • [2] Hiroshi Fujita, On the blowing up of solutions of the Cauchy problem for 𝑢_{𝑡}=Δ𝑢+𝑢^{1+𝛼}, J. Fac. Sci. Univ. Tokyo Sect. I 13 (1966), 109–124 (1966). MR 0214914
  • [3] R. T. Glassey, On the blowing up of solutions to the Cauchy problem for nonlinear Schrödinger equations, J. Math. Phys. 18 (1977), no. 9, 1794–1797. MR 0460850
  • [4] Fritz John, Blow-up of solutions of nonlinear wave equations in three space dimensions, Manuscripta Math. 28 (1979), no. 1-3, 235–268. MR 535704, 10.1007/BF01647974
  • [5] Irving Segal, Dispersion for non-linear relativistic equations. II, Ann. Sci. École Norm. Sup. (4) 1 (1968), 459–497. MR 0243788
  • [6] Jalal Shatah, Global existence of small solutions to nonlinear evolution equations, J. Differential Equations 46 (1982), no. 3, 409–425. MR 681231, 10.1016/0022-0396(82)90102-4
  • [7] Walter A. Strauss, Nonlinear wave equations, CBMS Regional Conference Series in Mathematics, vol. 73, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1989. MR 1032250

Review Information:

Reviewer: Walter A. Strauss
Journal: Bull. Amer. Math. Soc. 29 (1993), 265-269